# SDR ASAA2019042549128

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,168 hours, 13,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON CLIMB OUT RESET PER QRH PROCEDURES. GROUNDED - YES. PERFORMED ZONE TEMP CONTROLLER BITE ALL PASS GO PER B737-800 AMM 21-61-00.
